Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Gaps at Weierstrass points for the modular group


Author: Joseph Lewittes
Journal: Bull. Amer. Math. Soc. 69 (1963), 578-582
DOI: https://doi.org/10.1090/S0002-9904-1963-11006-X
MathSciNet review: 0148621
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley and A. Weil, Über das Verhalten der Integrale. 1. Gattung bei Automorphismen des Funktionenkörpers, Abh. Math. Sem. Univ. Hamburg 10 (1934), 358-361.
  • 2. R. C. Gunning, Lectures on modular forms, Princeton Univ. Press, Princeton, N. J., 1962. MR 132828
  • 3. J. Lewittes, Automorphisms of compact Riemann surfaces, Thesis, Yeshiva University, New York, 1962. MR 160893
  • 4. B. Schoeneberg, Über die Weierstrass Punkte in den Körpern der Elliptischen Modulfunktionen, Abh. Math. Sem. Univ. Hamburg 17 (1951), 104-111. MR 44568


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11006-X

American Mathematical Society